SummarySevere drug eruptions
may cause diagnostic and therapeutic difficulty when they mimic or
provoke endogenous patterns of dermatosis. We report three patients
with known psoriasis in whom use of bupropion (Zyban®),
prescribed to assist with cessation of smoking, led to severe
pustular or erythrodermic exacerbation of psoriasis within
3-5 weeks. All patients were systemically unwell and required
hospitalization to control the disease flare.
Accepted for publication 15 November 2001
Department of Dermatology,
Cumberland Infirmary, Carlisle CA2 7HY, U.K.*Department of Dermatology, Raigmore Hospital, Inverness IV2
3UJ, U.K.Department of Dermatology, Princess
Alexandra Hospital, Harlow CM20 1QX, U.K.
Blackwell Synergy® is a Blackwell Publishing, Inc.
registered trademarkMore information about
Blackwell Synergy - online journals from http://www.blackwellpublishing.com/.We
welcome your Feedback.
See our Privacy
Statement and Terms
and Conditions.Technology Partner - Atypon Systems, Inc.